# SDR UHLA201510260771

- Difficulty date: October 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 15,881 hours, 11,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMING MECHANISM WILL NOT STAY ARMED.  REMOVED DEBRIS FROM FLOOR FITTING AND GIRT BAR ENGAGEMENT IAW AMM 52-12-00.  OPS CHECK GOOD.
